# SDR IPXA2018032027653

- Difficulty date: March 13, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361235620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR BEAM ANGLE CRACKED FRAME 10,  RBL 37.  REMOVED AND REPLACED IAW SRM 51-40-21
